MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA PHENOM CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number FG15150-0615-1S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ischemia (1942); Paresis (1998); Ischemia Stroke (4418); Embolism/Embolus (4438); Hypokalemia (4825)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B5 updated based on additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported only one rist radial access catheter was known to be used in the index procedure which was the device with lot 17957-01.The site adjudicated assessment of the event to indicate that the event had a causal relationship to the procedure and possibly related to the antiplatelet medical, navien catheter and/or phenom 27 microcatheter but was not considered by the site to be related to the implanted pipeline.The study sponsor assessment concludes event was possibly related to the procedure, pipeline vantage, and/or antiplatelet medication.
 
Event or Problem Description
Medtronic received information that a patient treated with a ped3 pipeline, two rist radial access catheters, navien support catheter, and phenom 27 catheter had complications.Monoparesis of the left arm partially regressing during hospitalization.Paresis of the left upper limb, without ischemia demonstrated on the follow-up mri (b)(6) 2022, but with a light effraction of the blood-brain barrier in a frontal sulcus explaining the symptoms.No actions were taken.The event resolved on 2022-jul-25.The event had a causal relationship to the procedure and possibly related to pipeline and dual antiplatelet therapy.Additional information received reported intracranial hemorrhage and post-op hypokalemia with an nacl infusion.Additional information received reported that the patient's monoparesis of the left arm was related to some ischemic spots in the right sylvan region, partially regressing during hospitalization.It was noted the patient experienced a stroke.The site updated their assessment to possibly related to antiplatelet medication and possibly related to the navien catheter.Baseline aneurysm characteristics: side (hemisphere): right.Location (vessel): posterior communicating artery.Location of aneurysm in vessel: sidewall.Aneurysm morphology: saccular.Maximum aneurysm diameter: 9.8mm.Aneurysm dome height: 9.8mm.Aneurysm dome width: 7.9mm.Aneurysm neck size: 3.8mm.Parent artery diameter distal to aneurysm: 3.5mm.Parent artery diameter proximal to aneurysm: 3.5mm.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Per the clinical event committee (cec), assessment of the stroke event was adjudicated on (b)(6) 2025 and updated conclusion that the stroke event had a causal relationship to the procedure and possibly related to the pipeline device but was not related to any ancillary device or antiplatelet medications.
 
Event or Problem Description
Additional information received reported the ischemia lesions and patient symptoms regressed partially during the patient's hospitalization.Ischemic lesions possibly related to emboli and possibly related to phenom 27 microcatheter.
 
Additional Manufacturer Narrative
B5 updated with additional information received d3, d4 device information updated based on available information received.H6 patient coding updated based on additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PHENOM CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVA
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23103297
Report Number2029214-2025-02058
Device Sequence Number15878657
Product Code QJP
UDI-Device Identifier00847536041868
UDI-Public(01)00847536041868(17)240930(10)OC21-042
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberFG15150-0615-1S
Device Catalogue NumberFG15150-0615-1S
Device Lot NumberOC21-042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer09/22/2025
10/24/2025
11/21/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date09/29/2025
10/31/2025
12/01/2025
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight61 KG